# SDR AWXA200401202

- Difficulty date: October 17, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N628AW
- Make and model: Airbus A320-231
- Aircraft serial: 67
- Aircraft time: 48,382 hours, 21,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK, EXFOLIATION CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF L-2 DOOR SILL AT Y1350 BETWEEN FR 66 AND FR 68.  MAINTENANCE CUTOUT DAMAGE IN L-2 DOOR SILL AT Y1350 FROM FS 66 TO FS 68; FABRICATED A REPAIR ANGLE, FILLER, AND PLATE; INSTALLED REPAIR PARTS IAW A320 SRM 53-41-14, FIG. 201.
